# SDR CA061002010

- Difficulty date: September 28, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 25,563 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: E0052R22B55SNE
- Condition: Burned
- Location: Electrical Pwr
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CONNECTOR WAS SHORTING ACROSS INSULATING MATERIAL. PROBLEM WAS BETWEEN ADJACENT PIN CONTACTS. MATING CONNECTOR 704VC WAS UNHARMED. BURNED CONTACTS HAD LOTS OF BLACK CARBON ON THEM. (TC NR 20061002010)
